A 5-year-old male asked:
Disclaimer

Does infant paracetamol lose the effect of DTaP baby vaccination? I read some news but now Im all confused. If yes, what should then be used?

1 doctor answer
Dr. Lori Semel
34 years experience in Pediatrics
No: Acetaminophen/paracetamol has no effect on DTaP and should be used for immunization reaction.
Answered on Feb 6, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old member asked:
Dr. Randy Baker
39 years experience in Holistic Medicine
Natural response: 38 degrees celsius is not a particularly high fever, though it might be significantly higher if you were not giving him paracetamol. Paracetamol reduc ... Read More
1
1 comment
A 2-year-old female asked:
Dr. Jason Price
12 years experience in Pediatric Pulmonology
Every 4 hours: Paracetamol (acetaminophen in the US) can be dosed up to every 4 hours. Ibuprofen can be given up to every 6 hours. Try giving it one hour before b ... Read More
1
1 comment
1
1 thank
A 6-year-old female asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Anal irritation: The suppositories can cause irritation, but i would use a non sterodal preparation like zinc oxide for irritation and inflammation.
1
1 thank
A 34-year-old female asked:
Dr. Yusr Aboushaar
31 years experience in Pediatrics
No harm : If the child is healthy , it is probably not harmful although not needed
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month